MAUDE Adverse Event Report: ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ALYDIA HEALTH JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA 01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.
 
Event or Problem Description
This spontaneous report originating from united states was received from a nurse via company representative, referring to a female patient of unknown age.The patient historical conditions include pregnancy and delivery.The patient's concurrent conditions, past drugs/allergies, and concomitant medications were not reported.This report concerns 1 patient and 2 devices.On an unknown date, the patient used vacuum-induced hemorrhage control system (jada system) (#1) via vaginal route (strength, frequency, lot# and expiration date were not reported) for postpartum haemorrhage (post-partum hemorrhage).Reporter stated that the physician had placed vacuum-induced hemorrhage control system (jada system) (#1) and the patient continued to have significant bleeding (device ineffective), especially noted vaginally around the cervical seal (vaginal haemorrhage).That vacuum-induced hemorrhage control system (jada system) (#1) was removed, and another vacuum-induced hemorrhage control system (jada system) (#2) was placed, with the same issue (post-partum hemorrhage) and significant bleeding vaginally around the seal (device ineffective and vaginal haemorrhage).Bleeding continued, vacuum-induced hemorrhage control system (jada system) (#2) was removed, and patient went to interventional radiology for treatment.It was reported that the bleeding controlled after embolic material placed.The nurse did not know quantification of blood loss (qbl) and the package was not saved and stated that was likely a vacuum-induced hemorrhage control system (jada system) 1.0 since this facility had existing stock of 1.0 and no 2.0 in-house.Also reported that the patient sought medical attention.It was also reported that the reporter had limited information to provide.The availability of vacuum-induced hemorrhage control system (jada system) (#1) and vacuum-induced hemorrhage control system (jada system) (#2) was considered as not available (package was not saved).The events of device ineffective was considered to be serious as it required an intervention.Medical device reporting criteria: serious injury.(b)(4).

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ALYDIA HEALTH
3495 edison way menlo park
CA 94025
Manufacturer (Section G)
ALYDIA HEALTH
3495 edison way menlo park
CA 94025
Manufacturer Contact
3495 edison way menlo park
MDR Report Key15705014
Report Number3017425145-2022-00148
Device Sequence Number17376523
Product Code OQY
UDI-Device Identifier00850017882003
UDI-Public(01)00850017882003
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K201199
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA 01
Device Catalogue NumberJADA-1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2022
Initial Report FDA Received Date10/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale